MAUDE Adverse Event Report: ZIMMER GMBH NCB PP PR FEM PLT L21H L401MM; Plate, Fixation, Bone

ZIMMER GMBH NCB PP PR FEM PLT L21H L401MM; Plate, Fixation, Bone
Catalog Number 0202263121
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Aseptic loosening (4883)
Date of Event 05/29/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Follow up report updated: b4,b5,d1,d2,d4,d6,d9,g1,g3,g4,g6,h1,h2 d4: attempts have been made to gather all product identification information and no further information has been provided.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that the patient underwent a revision due to loosening approximately 3 months post implantation.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).G2: foreign - event occurred in australia.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that the patient underwent a revision due to loosening approximately one year post implantation.Attempts have been made and no further information has been provided.

Brand Name
NCB PP PR FEM PLT L21H L401MM
Common Device Name
Plate, Fixation, Bone
Manufacturer (Section D)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
Manufacturer (Section G)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key25500782
Report Number0009613350-2026-00311
Device Sequence Number16078663
Product Code HRS
UDI-Device Identifier00889024292789
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K100111
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number0202263121
Device Lot Number2993117
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2026
Supplement Date Received by Manufacturer07/07/2026
08/16/2026
Initial Report FDA Received Date06/15/2026
Supplement Report FDA Received Date07/22/2026
09/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/14/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown